File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Joint CLT for several random sesquilinear forms with applications to large-dimensional spiked population models

TitleJoint CLT for several random sesquilinear forms with applications to large-dimensional spiked population models
Authors
Issue Date2014
Citation
Electronic Journal of Probability, 2014, v. 19 n. 103, p. 1-28 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217227

 

DC FieldValueLanguage
dc.contributor.authorWang, Q-
dc.contributor.authorSU, Z-
dc.contributor.authorYao, JJ-
dc.date.accessioned2015-09-18T05:52:48Z-
dc.date.available2015-09-18T05:52:48Z-
dc.date.issued2014-
dc.identifier.citationElectronic Journal of Probability, 2014, v. 19 n. 103, p. 1-28-
dc.identifier.urihttp://hdl.handle.net/10722/217227-
dc.languageeng-
dc.relation.ispartofElectronic Journal of Probability-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleJoint CLT for several random sesquilinear forms with applications to large-dimensional spiked population models-
dc.typeArticle-
dc.identifier.emailYao, JJ: jeffyao@hku.hk-
dc.identifier.authorityYao, JJ=rp01473-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1214/EJP.v19-3339-
dc.identifier.hkuros253938-
dc.identifier.volume19-
dc.identifier.issue103-
dc.identifier.spage1-
dc.identifier.epage28-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats